# SDR ASAA2020110233487

- Difficulty date: November 2, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 27,662 hours, 8,881 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACARS MESSAGE: NR 2 EGT 50 DEGREES HOTTER THAN NR 1 EGT.  DETERMINED THAT NR 1 ENGINE, "B" CHANNEL, EGT PROBE S4 IS CAUSING INDICATION DISPARITY.  READS 109.22 DEGREES C STATIC.  GROUNDED-YES.  ACCOMPLISHED T495 ENGINES BITE TEST INPUT MONITORING: ENGINE NR 1 READS S1- 88.83 S2- 46.23 S3- 53-20 S4- 109.68; ENGINE NR 2 READS S1- 99.35 S2- 50.81 S3- 52.11 S4- 98.42.  REPLACED ENGINE NR 1 "S4" PROBE, REF B737-900 AMM 77-21-01-400-801-F00.  OPERATIONS NORMAL, REF AMM 73-21-00-700-804-F00.  ENGINE NR 1 NEW INPUT READINGS READ: S1- 30.01 S2- 16.80 S3- 17.66 S4- 39.80.
